MAUDE Adverse Event Report: SYNTHES GMBH LID FOR RECON SAGITTAL SAW FOR TRS; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

SYNTHES GMBH LID FOR RECON SAGITTAL SAW FOR TRS; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Catalog Number 05.001.241
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined the reported condition was confirmed.The assignable root cause was determined to be due to component failure from normal wear.Udi: (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the lid device locking mechanism did not function, the device ran in the locked position and locking mechanism was stiff/stuck.It was further determined that the device failed pretest for check in the lock position, check the lid locking function with the handpiece, check the mode switch locking function with the handpiece and check the mode switch locking function without handpiece.It was noted in the service order that the device had an unspecified malfunction.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2020.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
LID FOR RECON SAGITTAL SAW FOR TRS
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11022874
Report Number8030965-2020-09746
Device Sequence Number4496040
Product Code GEY
UDI-Device Identifier07611819462595
UDI-Public07611819462595
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1